On asymptotic minimaxity of the adaptative kernel estimate of a density function
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 143-152.
@article{AIHPB_1989__25_2_143_0,
     author = {Bretagnolle, Jean and Mielniczuk, Jan},
     title = {On asymptotic minimaxity of the adaptative kernel estimate of a density function},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {143--152},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     mrnumber = {1001022},
     zbl = {0682.62023},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_2_143_0/}
}
TY  - JOUR
AU  - Bretagnolle, Jean
AU  - Mielniczuk, Jan
TI  - On asymptotic minimaxity of the adaptative kernel estimate of a density function
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1989
SP  - 143
EP  - 152
VL  - 25
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1989__25_2_143_0/
LA  - en
ID  - AIHPB_1989__25_2_143_0
ER  - 
%0 Journal Article
%A Bretagnolle, Jean
%A Mielniczuk, Jan
%T On asymptotic minimaxity of the adaptative kernel estimate of a density function
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1989
%P 143-152
%V 25
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1989__25_2_143_0/
%G en
%F AIHPB_1989__25_2_143_0
Bretagnolle, Jean; Mielniczuk, Jan. On asymptotic minimaxity of the adaptative kernel estimate of a density function. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 143-152. http://www.numdam.org/item/AIHPB_1989__25_2_143_0/

[1] I.S. Abramson, On Bandwidth Variation in Kernel Estimates a Square Root Law, Ann. Stat., Vol. 10, 1982, pp. 1217-1223. | MR | Zbl

[2] G. Benett, Probability Inequalities for the Sum of Independent Random Variables, J. Amer. Statist., Vol. 57, 1962, pp. 33-45. | Zbl

[3] J. Bretagnolle and C. Huber, Estimation des densités : risque minimax, Z. Wachrscheinlichkeitstheorie und verw. Gebiete, Vol. 47, 1979, pp. 113-137. | MR | Zbl

[4] R.H. Farrell, On the Best Obtainable Rates of Convergence in Estimation of a Density Function at a Point, Ann. Math. Statist., Vol. 43, 1972, pp. 170-180. | MR | Zbl

[5] L. Gajek, On Improving Density Functions Wchich are not Bona Fide Functions, Ann. Statist., Vol. 14, 1986, pp. 1612-1618. | MR | Zbl

[6] I.A. Ibragimov and R.Z. Hasminskii, Statistical Estimation, Asymptotic Theory, Springer, 1981. | MR | Zbl

[7] E. Parzen, On Estimation of Probability Density and Mode, Ann. Math. Statist., Vol. 33, 1962, pp. 1065-1076. | MR | Zbl

[8] J. Sacks and W. Strawderman, Improvements on Linear Minimax Estimates. In Statistical Decision Theory and Related Topics 3, Vol. 2, S. S. Gupta and J. O. Berger Eds., New York, Academic Press, 1982, pp. 287-304. | MR | Zbl

[9] J. Sacks and D. Ylvisacker, Asymptotically Optimal Kernels for Density Estimation at a Point, Ann. Statist., Vol. 9, 1981, pp. 334-346. | MR | Zbl

[10] G.R. Tarell and D.W. Scott, On Improving Convergence Rates for Nonnegative Kernel Density Estimators, Ann. Statist., Vol. 8, 1980, pp. 1160-1163. | MR | Zbl

[11] M. Woodroofe, On Chosing a Delta Sequence, Ann. Math. Statist., Vol. 41, 1970, pp. 1665-1671. | MR | Zbl

[12] L.D. Brown and R.H. Farrell, A Lower Bound for the Risk in Estimating the Value of a Probability Density, Preprint Math. Dt Cornell University, 1987. | MR

[13] D.L. Donoho and R.L. Liu, Geometrizing Rates of Convergence, III, Preprint Dt of Statistics, University of California, 1987.